Opuscula Math. 28, no. 2 (2008), 163-178

Opuscula Mathematica

On the Chaplyghin method for first order partial differential equations

Elżbieta Puźniakowska

Abstract. Classical solutions of initial problems for nonlinear first order partial differential equations are considered. It is shown that under natural assumptions on given functions, there exist Chaplyghin sequences and they are convergent. Error estimates for approximate solutions are given. The method of characteristics is used for the construction of approximate solutions.

Keywords: characteristics, Newton method, Chaplyghin sequences, initial problems.

Mathematics Subject Classification: 35A35, 35F25, 65J15.

Full text (pdf)

  • Elżbieta Puźniakowska
  • University of Gdańsk, Institute of Mathematics, Wita Stwosza 57, 80-952 Gdańsk, Poland
  • Received: 2007-10-15.
  • Revised: 2007-11-08.
  • Accepted: 2007-11-14.
Opuscula Mathematica - cover

Cite this article as:
Elżbieta Puźniakowska, On the Chaplyghin method for first order partial differential equations, Opuscula Math. 28, no. 2 (2008), 163-178

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.